# SDR R61A2023021500132

- Difficulty date: January 25, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 31,798 hours, 22,984 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 17062663403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECTED CRACK ON LH H-STAB RIB 7A. REPAIRED LH H-STAB RIB 7A UPPER AFT FLANGE IAW ETD2023-170-002311.
